# SDR DALA2024040404076

- Difficulty date: April 1, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N838DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31949
- Aircraft time: 28,175 hours, 10,986 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 960 Lbl48
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0274026) CORROSION AT PASSENGER COMP. AFT WET AREA GALLEY FLOOR WEB AT STA 960 LBL 48 WL 208. REMOVED AND REPLACED INTERCOSTAL AT STA 960 LBL 48 WL 208 IAW B737 51-40-02, B737 SRM 51-40-05 AND BOEING DWG# 147A5650.
